MAUDE Adverse Event Report: BMC MEDICAL CO., LTD. LUNA II AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD. LUNA II AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number LG2A00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Headache (1880); Choking (2464); Cough (4457)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Bmc received relevant complaint feedback submitted by react health.The following was reported to 3b medical,inc.Dba react health by a patient via email:"to whom it may concern: the purpose of this correspondence is to let you know of the problems that i experienced for several months, without realizing that i was breathing toxic air from the internal malfunctioning of my cpap machine.At this time, i am continuing to experience and have been for several months: ¡¤shortness of breath ¡¤intermittent coughing ¡¤choking from which i had to remove the mask and discontinue my treatment on several occasions.¡¤headaches i initially thought the mask was causing these problems.But after changing the mask a few times, these symptoms persisted.But after taking the machine back to the sleep care center in march for them to look at, they advised me to return the machine to aerocare (adapthealth) for replacement.At that time, i found out that these symptoms resulted from the failure of the internal components which were slowly burning through the air coming from the machine.If this correspondence is a matter of concern to reacthealth, i would appreciate an immediate response." 3b medical, inc.[3b] has made multiple unsuccessful attempts, both via phone and in writing, to contact the patient in order to obtain additional information regarding this event.3b also contacted the patient's dme for additional information.The dme advised 3b that they provided the patient with a replacement device, however, the patient refused to return the device listed in this medwatch report.The current disposition of the device is not known.The patient did not provide the dme with any further specifics regarding his allegations, nor did he state whether or not he had sought medical attention for his symptoms.The device has not been returned to 3b for an evaluation.The cause of the patient's alleged symptoms could not be determined.3b is reporting this event out of an abundance of caution, as no specific allegation of a device malfunction has been made.

Brand Name
LUNA II AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD.
room 10, 17f, building 4,
huiya plaza, no.16 lize road
beijing, fengtai district CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 3-0179
CH   CN 301799
MDR Report Key25134390
Report Number3008566132-2026-00004
Device Sequence Number21195531
Product Code BZD
UDI-Device Identifier06948538363294
UDI-Public(01)06948538363294(11)220505
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K153387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLG2A00
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight93 KG